MAUDE Adverse Event Report: INMODE LTD. FRACTORA; GEI

INMODE LTD. FRACTORA; GEI
Model Number AG601261A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Scar Tissue (2060)
Date of Event 07/15/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since patient's contact details are not available, inmode could not perform investigation and further assess this event.Up to date we couldn't retrieve any information at all regarding this patient's report.Therefore this report is based exclusively on the patient's narrative.As part of an internal inmode capa that includes a retrospective review of patients' complaints reported in maude, this complaint was assessed as serious and hence is reported.
 
Event or Problem Description
This complaint was initially reported by the patient directly to fda on (b)(6) 2020 (mw5101332) and stated: "had a fractora procedure done which resulted in permanent scarring on my face.".

Brand Name
FRACTORA
Common Device Name
GEI
Manufacturer (Section D)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS  2069206
Manufacturer (Section G)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS   2069206
Manufacturer Contact
lina korsensky
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692-06
IS   2069206
MDR Report Key17639789
Report Number3010511300-2023-00318
Device Sequence Number20729237
Product Code GEI
UDI-Device Identifier07290016633054
UDI-Public07290016633054
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K151273
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 08/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberAG601261A
Device Catalogue NumberAG601261A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2021
Initial Report FDA Received Date08/29/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown